# SDR ASAA2015050711667

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,282 hours, 9,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 757-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL RT AT FS 757 TO 787 HAS CORROSION AROUND FASTENER HOLES BS 757-BS 787 BL20, STR 25R.  ACFT GROUNDED. REPAIRED RT TRANSITION PANEL IN AFT CARGO COMPARTMENT FS 757-FS 787, STR 25R, BL20 IAW SRM 53-00-53-2R-3.
